I have been taking lisonopril for about three months. I haven't stopped having lightheadedness since then. I would like to try a different medication, so haven't taken it for a week, but still have this dizzy sensation at different times of day, sometimes strong sometimes faint. Have I waited long enough for this medication to leave my system? Maybe I have not waited long enough for my body to adjust to the side effects? I have taken Atenolol for many years with no side effects. I am a 55 year old male. I am sedentary at work, but exercise actively after hours six days a week.
26 May 2011
Pioneer55, I had a severe allergic reaction to lisinopril, 40mgs of this beta blocker, it cannot be played with. If you have stopped because your doctor said too, then he should have weaned you off slowly, by lower dosing. I would go back to the prescribing doctor and get him or her to do a blood check and check those symptoms you are having to see if you are ok, if its your body responding to not having the medication-whatever daily dose you were on, I landed in intensive care unit with lip angioedema... my lip kept growing, throat, inner nose, inner ears for hours... My suggestion is to go back to your doctor and get checked out, maybe you need to be on a low dose for a while then off the medication this is my opinion based on my severe experience... but you should go back to a doctor or to the emergency room-they should be quite familiar with what your responding to after not having the beta blocker in your system... vtech10
- Lisinopril Information for Consumers
- Lisinopril Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lisinopril (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
The lisonopril makes me feel severely depressed and lithargic, I can not tollerate the side effects. The combination is not decreasing the blood ...
1 answer • 11 Feb 2010
I have only been on 20mg Lisinopril for 2 weeks. PB is bouncing between 196/63 and 188/77. How long will it take to drop 20 points or more? Age is 67 ...
1 answer • 2 Sep 2011
When I looked at all the generic pills on line none were without markings. Any thoughts on this. Thank you
1 answer • 30 Oct 2011
My dose is too high with horrible symptoms. How long will it take for me to feel the difference with the decreased dose?
2 answers • 6 Oct 2012
Within 2 wks of shot, had side effects of low libido, muscle & joint discomfort with one night of "night sweats" + some fatigue. My PSA ...
1 answer • 16 Feb 2014